# SDR AALA2008112601015

- Difficulty date: November 26, 2008
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 23,614 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - RIGHT AFT FUSELAGE EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT AFT FUSELAGE EMERGENCY EXIT LIGHT.
